# SDR ANCF20241021020

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N956AV
- Make and model: Airbus A320-214
- Aircraft serial: 6050
- Aircraft time: 26,692 hours, 18,103 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,692 hours, 18,103 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ENG 1 STALL DURING FLIGHT AT 34000 FT "ENG 1" STALL  FOLLOWED BY "ENG 1" FAIL
